# SDR AWXA9900297

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GREEN HYDRAULIC SYSTEM LOW IN FLIGHT.  AT CRUISE, LF 370, HYD GREEN LOW LEVEL ECAM MESSAGE.  ACCOMPLISHED ECAM ACTIONS AND CONTINUED FLIGHT FOR UNEVENTFUL LANDING IN MIAMI.  FOUND YAW DAMPER SYSTEM NR 1 LEAKING AT ACTUATOR.  COMPLIED WITH MEL 22-63-01.
